# SDR AALA20030275

- Difficulty date: March 4, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLT 1760 - EN ROUTE SEA-DFW, AFTER TAKEOFF, LANDING NOSE GEAR DID NOT RETRACT.  ALSO, HAD A STALL WARNING LIGHT ILLUMINATE.  RETURNED AND LANDED SEA WITHOUT INCIDENT.  REPLACED NOSE STRUT SCHRADER VALVE AND SERVICED NOSE STRUT.  NO SIGN OF FLUID LEAKAGE FROM STRUT.  ACCOMPLISHED NOSE GEAR SWING SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
